# SDR CA970128002

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Guide Vane
- Part number: 118015001
- Condition: Loose
- Location: Connector
- Part time: 780 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NG WAS EXCEEDING 105 PERCENT, SO AIRCRAFT WAS LANDED IMMEDIATELY AND SHUT DOWN.  INITIALLY A CAUSE COULD NOT BE FOUND, BUT AFTER FURTHER INVESTIGATION, NOTICED THE VARIABLE INLET GUIDE VANE RETAINING SCREW HAD LOOSENED ENOUGH TO ALLOW THE SPHERICAL BEARING CONNECTOR TO DISENGAGE FROM THE VIGV ACTUATOR PISTON.  CLOSER INSPECTION REVEALED THAT THE BOLT RETAINER HAD NOT BEEN DEFORMED ENOUGH TO STOP THE SCREW FROM LOOSENING.  VIGV REPLACED AND CHECKED SERVICEABLE.
